Author = Amjadi, Jafar
Total restrained Roman domination

Articles in Press, Accepted Manuscript, Available Online from 12 August 2022

10.22049/cco.2022.27628.1303

Jafar Amjadi; Babak Samadi; Lutz Volkmann


Complexity of the paired domination subdivision problem

Volume 7, Issue 2, December 2022, Pages 177-182

10.22049/cco.2021.27010.1180

Jafar Amjadi; Mustapha Chellali


The annihilator-inclusion Ideal graph of a commutative ring

Volume 6, Issue 2, December 2021, Pages 231-248

10.22049/cco.2020.26752.1139

J. Amjadi; R. khoeilar; A. Alilou


Total $k$-Rainbow domination numbers in graphs

Volume 3, Issue 1, June 2018, Pages 37-50

10.22049/cco.2018.25719.1021

Hossein Abdollahzadeh Ahangar; Jafar Amjadi; Nader Jafari Rad; Vladimir D. Samodivkin


The sum-annihilating essential ideal graph of a commutative ring

Volume 1, Issue 2, December 2016, Pages 117-135

10.22049/cco.2016.13555

Abbas Alilou; Jafar Amjadi